Alert archive / Ohio / Flash Flood Watches in 2015
Flash Flood Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jul 14, 2015, 11:24 AM EDT for 24 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 11:24 AM EDT (15:24 UTC)
- Expired
- Jul 14, 2015, 8:08 PM EDT
- In force
- 9 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 26 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 32 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 3.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
099 WGUS61 KCLE 141524 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1124 AM EDT TUE JUL 14 2015 ...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS PORTIONS OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA TODAY... .LOW PRESSURE WILL FORCE A COLD FRONT SOUTHEAST ACROSS THE AREA TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD ALONG AND AHEAD OF THE FRONT. LOCALLY HEAVY RAIN IS POSSIBLE WITH THE STORMS. WITH THE GROUND ACROSS THE AREA ALREADY NEARLY SATURATED...HEAVY RAIN THAT DEVELOPS FROM THUNDERSTORMS MOVING ALONG THE SAME PATH COULD RESULT IN FLASH FLOODING. OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-142330- /O.NEW.KCLE.FF.A.0004.150714T1524Z-150715T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE...EDINBORO...MEADVILLE 1124 AM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO... ASHLAND...ASHTABULA INLAND...ASHTABULA LAKESHORE...CRAWFORD... CUYAHOGA...ERIE OH...GEAUGA...HANCOCK...HOLMES...HURON... KNOX...LAKE...LORAIN...MAHONING...MARION...MEDINA...MORROW... PORTAGE...RICHLAND...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA... NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH THIS EVENING * WITH THE GROUND NEARLY SATURATED...THUNDERSTORMS THAT DEVELOP INTO LINE SEGMENTS PASSING OVER THE SAME AREA COULD RESULT IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
2 follow-up statements
867 WGUS61 KCLE 141927 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT TUE JUL 14 2015 ...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS PORTIONS OF NORTHERN OHIO AND NORTHWEST PENNSYLVANIA TODAY... .LOW PRESSURE WILL FORCE A COLD FRONT SOUTHEAST ACROSS THE AREA TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME WIDESPREAD ALONG AND AHEAD OF THE FRONT. LOCALLY HEAVY RAIN IS POSSIBLE WITH THE STORMS. WITH THE GROUND ACROSS THE AREA ALREADY NEARLY SATURATED...HEAVY RAIN THAT DEVELOPS FROM THUNDERSTORMS MOVING ALONG THE SAME PATH COULD RESULT IN FLASH FLOODING. OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-150330- /O.CON.KCLE.FF.A.0004.000000T0000Z-150715T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE...EDINBORO...MEADVILLE 327 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...MAHONING... MARION...MEDINA...MORROW...PORTAGE...RICHLAND...SENECA... STARK...SUMMIT...TRUMBULL...WAYNE AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL MIDNIGHT EDT TONIGHT * WITH THE GROUND NEARLY SATURATED...THUNDERSTORMS THAT DEVELOP INTO LINE SEGMENTS PASSING OVER THE SAME AREA COULD RESULT IN FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
916 WGUS61 KCLE 150008 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 808 PM EDT TUE JUL 14 2015 OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-150115- /O.CAN.KCLE.FF.A.0004.000000T0000Z-150715T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND... MENTOR...CHARDON...JEFFERSON...FINDLAY...TIFFIN...NORWALK... MEDINA...AKRON...RAVENNA...WARREN...UPPER SANDUSKY...CAREY... BUCYRUS...MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA... ERIE...EDINBORO...MEADVILLE 808 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. SCATTERED SHOWERS WILL LINGER INTO TONIGHT BUT THUNDERSTORMS WILL BE ISOLATED AND THE THREAT FOR HEAVY RAINFALL HAS DIMINISHED. THE STRONGEST SHOWERS THIS EVENING COULD RESULT IN BRIEF HEAVY RAINFALL BUT ADDITIONAL PRECIPITATION WILL GENERALLY BE A THIRD OF AN INCH OR LESS. RISES ON STREAMS AND CREEKS REMAIN POSSIBLE AS RAIN THAT HAS ALREADY FALLEN CONTINUES TO MAKE ITS WAY INTO AREA WATERWAYS BUT THE THREAT FOR FLASH FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 14, 9:38 AM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 14, 9:38 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 938 AM EDT TUE JUL 14 2015 .SYNOPSIS... LOW PRESSURE OVER THE CENTRAL GREAT LAKES WILL MOVE SOUTHEAST TODAY REACHING WESTERN NEW YORK THIS EVENING. THIS WILL PULL A COLD FRONT ACROSS THE REGION THROUGH THE EVENING. A SECONDARY SURGE OF COOL AIR WILL FOLLOW EARLY WEDNESDAY. HIGH PRESSURE WILL DOMINATE WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE...MADE MINOR ADJUSTMENT TO SKY AND POP GRIDS. OTRW NO MAJOR CHANGES FOR NOW. PREVIOUS DISCUSSION... UPPER LEVEL JET ENERGY CONTINUES TO RIDE THE NORTH SIDE OF HIGH PRESSURE THAT IS CENTERED OVER TEXAS. THIS OCCURRING AS LOW PRESSURE OVER THE CENTRAL GREAT LAKES SAGS SLOWLY SOUTHWARD TO WESTERN NY BY THIS EVENING. SEVERAL RIPPLES IN THE UPPER LEVEL FLOW AND OTHER MESOSCALE BOUNDARIES WILL FLOAT ACROSS THE AREA AHEAD OF A WEAK COLD FRONT THAT APPEARS TO BE LOCATED NEAR THE ILLINOIS/INDIANA BORDER AS OF 07Z. THIS BOUNDARY SHOULD CROSS THE AREA LATE AFTERNOON INTO THE EVENING HOURS. STILL WILL BE SOME DIFFICULTY IN TIMING THE CONVECTION ACROSS THE AREA. HOWEVER IT DOES APPEAR THAT THERE WILL BE A LULL BETWEEN THE SHOWERS/THUNDERSTORMS THAT DRIFT ACROSS THE REGION THIS MORNING. LOCATIONS CLOSER TO THE LAKE WILL LIKELY HAVE THE BEST SHOT THIS MORNING AS A WARM FRONT DRIFTS NORTHWARD AHEAD OF THE LOW OVER THE CENTRAL GREAT LAKES. STILL SOME 40 TO 50 KNOT FLOW AROUND 5H MOVING TOWARD THE REGION SO THERE WILL BE SOME SUPPORT ALOFT AS THE COLD FRONT ARRIVES THIS AFTERNOON. CLOUD COVER SHOULD THIN THIS MORNING WITH A FEW LOCATIONS SEEING SOME SUNSHINE BEFORE THE FRONT ARRIVES. THIS HEATING WILL HAVE IMPACTS ON HOW ROBUST THE AFTERNOON CONVECTION CAN GET. MOST OF THE REGION IS IN THE SPC MARGINAL RISK CATEGORY FOR SEVERE THUNDERSTORMS. WILL MENTION THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS IN THE HWO SINCE SOME LARGER HAIL AND STRONG WINDS LOOK POSSIBLE. ALSO OF CONCERN WILL BE THE LOCALLY HEAVY RAINFALL. WILL NEED TO MONITOR THE CONVECTIVE TRENDS THIS AFTERNOON AND ISSUE A SHORTER LEAD TIME FLOOD WATCH IF TRAINING OF ECHOES LOOKS LIKE A GOOD BET. HIGHS TODAY SHOULD BE WITHIN A COUPLE DEGREES OF 80. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... COLD FRONT WILL SLOWLY GET SOUTH AND EAST OF THE COUNTY WARNING AREA THIS EVENING TAKING THE STRONGER/HEAVIER THUNDERSTORMS WITH IT. WE WILL THEN AWAIT THE ARRIVAL OF A SECONDARY SURGE OF COOLER AIR THAT WILL CROSS THE CENTRAL GREAT LAKES INTO NORTHERN OHIO AND NW PA TONIGHT INTO EARLY WEDNESDAY. WILL KEEP A LOW CHANCE MENTION OF SOME SHOWERS...MAYBE A THUNDERSTORM...AS THIS BOUNDARY MOVES ACROSS THE COUNTY WARNING AREA. BEST CHANCES WILL BE FROM THE CENTRAL HIGHLANDS TO NW PA. SHORTLY AFTER SUNRISE ON WEDNESDAY IT APPEARS THAT HIGH PRESSURE WILL INCREASE ITS INFLUENCE. THE COOLER DRIER AIR BUILDING INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY WILL PROVIDE DRY CONDITIONS THROUGH THURSDAY NIGHT. THE NEXT STORM SYSTEM MAY BEGIN TO SPREAD SHOWER/THUNDERSTORM CHANCES BACK INTO THE REGION BY FRIDAY AFTERNOON THEN CONTINUE INTO FRIDAY NIGHT. COOLER ON WEDNESDAY WITH HIGHS GENERALLY IN THE 70 TO 75 RANGE. HOWEVER PORTIONS OF INLAND NW PA MAY TOP OUT IN THE UPPER 60S. WARMER ON THURSDAY WITH HIGHS SLIGHTLY BELOW SEASONAL AVERAGES. MOST LOCATIONS WILL RETURN TO THE 80S ON FRIDAY. && .LONG TERM /SATURDAY THROUGH MONDAY/... SAT MORNING THE PATTERN REMAINS FAIRLY ZONAL WITH WEST TO NORTHWEST FLOW ALOFT AND WEST TO SOUTHWEST FLOW AT THE SURFACE. WARM AIR ADVECTION WILL GET GOING ON SATURDAY...DRAWING UP THE FIRST REAL HEAT OF SUMMER ACROSS THE FORECAST AREA. TEMPERATURES WILL EASILY RISE INTO THE MID AND UPPER 80'S SAT THROUGH MON. 90 DEGREES CERTAINLY ISN'T OUT OF THE QUESTION...ESPECIALLY IF WE SEE MORE IN THE WAY OF SUN. DEW POINTS WILL ALSO RISE INTO THE UPPER 60'S...NEAR 70...MAKING IT FEEL VERY MUGGY AND SUMMERLIKE. THE MODELS GENERALLY HINT AT DIURNALLY DRIVEN ...SCATTERED CONVECTION ALL 3 DAYS WITH SOME ENHANCEMENT SUN INTO MON AHEAD OF A WEAK SHORTWAVE. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON AS AN AREA OF LOW PRESSURE SETTLES IN FROM THE NORTH. THE WIND WILL INCREASE AND BECOME GUSTY THROUGH THE AFTERNOON...ESPECIALLY IN THE WEST. INITIALLY IT APPEARS CONVECTION WILL BE FOCUSED NEAR A COLD FRONT OR PRE-FRONTAL TROUGH THAT WILL SAG SOUTH WITH THE LOW. BEGIN TO INTRODUCE PREVAILING THUNDER GROUPS AROUND 18Z WITH THE FRONT/TROUGH...AND VCTS A FEW HOURS BEFOREHAND. AFTER THAT WE MAY SEE A SHORT BREAK IN THE ACTIVITY BEFORE AN UPPER LEVEL SHORTWAVE TROUGH MOVES THROUGH THE AREA...TRIGGERING ADDITIONAL SHOWERS AND THUNDERSTORMS. HOWEVER...COVERAGE AND TIMING IS UNCERTAIN. COVERED THIS IN THE TAFS WITH VCTS. TUE NIGHT CIGS WILL LIKELY DROP TO MVFR...POSSIBLY LOWER...AS THE FLOW BECOMES NW BEHIND THE LOW/COLD FRONT. NOT EXPECTING MUCH BR IN THE WEST GIVEN THE WIND WILL STILL BE AROUND 10 KNOTS OVERNIGHT. THERE IS A BETTER CHANCE FOR MVFR BR IN THE EAST WITH LIGHTER WIND. OUTLOOK...NON VFR CIGS MAY LINGER WELL INTO WED. MOSTLY VFR THU WITH HIGH PRESSURE. AREAS OF NON VFR IN SHRA AND TSRA ON FRI. && .MARINE... SOUTH WINDS OF 5 TO 15 KNOTS WILL BECOME WEST TO NORTHWEST LATER TODAY WITH THE PASSAGE OF A COLD FRONT. THE WIND WILL INCREASE TO 20 KNOTS AT TIMES ALLOWING WAVES TO BUILD 2 TO 4 FEET IN THE NEARSHORE AFTER MIDNIGHT. THE WIND WILL CONTINUE TO VEER TO THE NE THROUGH THE AFTERNOON AND WAVES WILL BUILD AN ADDITIONAL 1 TO 2 FEET THROUGH THE AFTERNOON BEFORE SUBSIDING TO 1 TO 2 FEET BY WED NIGHT. A SCA WILL BE NEEDED FOR WED. LIGHT FLOW IS THEN EXPECTED FOR THU THROUGH SAT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...TK/MULLEN SHORT TERM...MULLEN LONG TERM...MAYERS AVIATION...MAYERS MARINE...MAYERS
Hazardous weather outlook, Jul 14, 4:27 AM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 427 AM EDT TUE JUL 14 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-150830- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 427 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD OF A COLD FRONT THAT WILL CROSS THE REGION THIS AFTERNOON INTO THE EVENING HOURS. THE MAIN THREATS WITH THE STRONGEST STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL. ALSO OF CONCERN IS THE POTENTIAL FOR TRAINING OF THUNDERSTORMS ACROSS PORTIONS OF THE REGION WHICH WOULD PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-150830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 427 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:23 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 67 min |
| Jul 14, 12:31 PM EDT | Areal Flood Advisory | CLE | Sandusky, Seneca, Wood | 3 hr |
| Jul 14, 1:02 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 43 min |
| Jul 14, 1:07 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Geauga | 3 hr |
| Jul 14, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Morrow | 48 min |
| Jul 14, 1:36 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 39 min |
| Jul 14, 1:49 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 56 min |
| Jul 14, 1:57 PM EDT | Tornado Warning | CLE | Knox | 48 min |
| Jul 14, 2:16 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Trumbull | 44 min |
| Jul 14, 2:24 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Portage | 6 hr |
| Jul 14, 2:36 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 54 min |
| Jul 14, 2:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Stark | 51 min |
| Jul 14, 2:59 PM EDT | Tornado Warning | CLE | Holmes | 31 min |
| Jul 14, 3:12 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 45 min |
| Jul 14, 3:32 PM EDT | Areal Flood Advisory | CLE | Holmes | 6 hr |
| Jul 14, 4:12 PM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 24 hr |
| Jul 14, 4:17 PM EDT | Areal Flood Warning | CLE | Portage, Summit | 3 hr |
| Jul 14, 4:25 PM EDT | Small Craft Advisory | CLE | 24 hr | |
| Jul 13, 9:38 PM EDT | Special Weather Statement | CLE | Erie | 37 min |
| Jul 13, 10:07 PM EDT | Areal Flood Advisory | CLE | Erie | 4 hr |
Nearby
Flash Flood Watches in Ohio, 2015Flash Flood Watches in Pennsylvania, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.